# SDR R61A201310231055

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N117HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000184
- Aircraft time: 16,352 hours, 13,048 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN L1 DOOR OPEN INDICATION IN FLIGHT.  CREW DID NOT DECLARE AN EMERGENCY AND LANDED WITHOUT INCIDENT.   R & R THE DOOR WARNING SENSOR IAW AMM AND OPS CHECKED GOOD.
